# SDR SWAA2023041815578

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 420-480 WL 157.<[01] PARTIAL STEPS # 1-3.;[02] PARTIAL UPDATES STEPS 1 - 3;[03] RECEIVED EXTRUSION P/N BAC1496-444 LOT. 1520195-1. LOCATED AND DRILLED (2EA) EXTRUSION (FORMED CHANNEL) ON FWD CARGO BAY L/H BTW BS 400 - 500D LBL25 WL 156 IAW SRM 51-40-05; SRM 53-00-53-2R-6 AND DWG'S 143A7501 REV: A MADE (1EA;) SPLICE SIDEPLATE FROM BAC1496-444 LOT:1506362-1 LOCATED AT BS 480+10 LBL25; WL 156 IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [2].  APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS IAW SRM 51-20-01. OK TO APPLY PRIMER TO REPAIR PARTS.;[04] CORRECTED: RECEIVED EXTRUSION P/N BAC1496-444 LOT. 1520195-1. LOCATED AND DRILLED (2EA) EXTRUSION (FORMED CHANNEL) ON FWD CARGO BAY L/H FROM BS 400 - 500D LBL25 WL 156 IAW SRM 51-40-05; SRM 53-00-53-2R-6 AND DWG'S 143A7501 REV: A MADE (1EA;) SPLICE SIDEPLATE FROM BAC1496-444 LOT:1506362-1 LOCATED AT BS 480+10 LBL25; WL 156 IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [2].  APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS IAW SRM 51-20-01. OK TO APPLY PRIMER TO REPAIR PARTS.[08] INSTALLED (1EA.) SPLICE SIDEPLATE LOCATED AT BS. 480+10 LBL25; WL 156 IAW SRM 53-00-53-2R-6 TABLE 201 ITEM [2]. INSTALLED BONDED NUTS PLATE IAW SOPM 20-50-12.
